Soft Computing

, Volume 21, Issue 8, pp 1913–1922

Fuzzy prime and maximal filters of residuated lattices

Foundations

DOI: 10.1007/s00500-016-2113-2

Cite this article as:
Kadji, A., Lele, C. & Tonga, M. Soft Comput (2017) 21: 1913. doi:10.1007/s00500-016-2113-2
  • 116 Downloads

Abstract

In this paper, given a residuated lattice M and a lattice L, we introduce the notions of L-fuzzy filter of M, L-fuzzy prime (and maximal) filter of M and give some characterizations of theses notions.

Keywords

Fuzzy filter Fuzzy prime filter Fuzzy maximal filter 

Copyright information

© Springer-Verlag Berlin Heidelberg 2016

Authors and Affiliations

  1. 1.Department of MathematicsUniversity of Yaounde 1YaoundeCameroon
  2. 2.Department of MathematicsUniversity of DschangDschangCameroon

Personalised recommendations